Primitivity of prime countable-dimensional regular algebras

Pere Ara, Jason P. Bell

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2015 American Mathematical Society Let k be a field and let R be a countable-dimensional prime von Neumann regular k-algebra We show that R is primitive answering a special case of a question of Kaplansky
Original languageEnglish
Pages (from-to)2759-2766
JournalProceedings of the American Mathematical Society
Volume143
Issue number7
DOIs
Publication statusPublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'Primitivity of prime countable-dimensional regular algebras'. Together they form a unique fingerprint.

  • Cite this

    Ara, P., & Bell, J. P. (2015). Primitivity of prime countable-dimensional regular algebras. Proceedings of the American Mathematical Society, 143(7), 2759-2766. https://doi.org/10.1090/S0002-9939-2015-12434-3